# SDR DALA2016081505970

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 44,151 hours, 30,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN FOR BOTH THE LEFT AND RIGHT OVERWING HATCHES WERE INOPERATIVE.  MAINTENANCE FOUND THAT THE SOCKET FOR THE LIGHT ASSEMBLY WAS SHORTED AND REPLACED IT. A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED FOLLOWING REPLACEMENT.  (LP #8591026)
